# SDR USAA030268

- Difficulty date: December 8, 2003
- Submitted: March 28, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED .75 INCH AND .5 INCH, BS 727D-727E S23L.  INSTALLED DOUBLER AND TRIPLER PER SRM 53-00-01 FIG 229.  (M)
